# SDR SRXR201806190060

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN L/E HAS CORROSION BETWEEN XORS 420 AND XORS 584. ACCOMPLISHED REPAIR ON LT WING UPPER SKIN BETWEEN XORS 420 AND XORS 584 PER EA 011-5740-52-A7279 I/R REF NRC A041634.
